Alert archive / New Mexico / High Wind Warnings in 2009
High Wind Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Feb 17, 2009, 1:51 AM MST. It took effect at Feb 17, 2009, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2009, 1:51 AM MST (08:51 UTC)
- In effect from
- Feb 17, 2009, 10:00 AM MST
- Expired
- Feb 17, 2009, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 170851 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 151 AM MST TUE FEB 17 2009 ...STRONG WINDS TO AFFECT THE BORDERLAND TODAY... .AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE THIS MORNING WITH SUSTAINED WIND SPEEDS AROUND 40 MPH OVER THE HIGHER MOUNTAINS AND AROUND 30 MPH ACROSS THE LOWLANDS BY THIS AFTERNOON. WIND GUSTS MAY REACH 55 MPH...ESPECIALLY OVER HIGHER MOUNTAINS AND ALONG EASTERN SLOPES. THE WINDY CONDITIONS WILL CAUSE BLOWING DUST AND SAND OVER THE DESERTS WITH VISIBILITIES LOWERING UNDER A MILE OVER A FEW LOCATIONS RESULTING IN DANGEROUS DRIVING CONDITIONS. THE WINDS SHOULD DECREASE THIS EVENING AFTER THE STORM SYSTEM MOVES EAST OF THE REGION. NMZ025-171700- /O.CAN.KEPZ.WI.Y.0003.000000T0000Z-090217T1300Z/ /O.UPG.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/ /O.NEW.KEPZ.HW.W.0001.090217T1700Z-090218T0100Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 151 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 40 MPH WITH GUSTS NEAR 60 MPH BY EARLY THIS AFTERNOON. THE HIGH WINDS MAY CAUSE BUILDING AND OTHER PROPERTY DAMAGE AND COULD BLOW DOWN TREES AND POWER LINES. HAZARDOUS DRIVING CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS SHOULD DECREASE THIS EVENING AS THE STORM MOVES EAST OF THE REGION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ023-024-031-032-TXZ055-056-171700- /O.EXT.KEPZ.WI.Y.0004.090217T1900Z-090218T0100Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 151 AM MST TUE FEB 17 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH BY EARLY AFTERNOON WITH GUSTS TO 45 MPH. GUSTS MAY REACH 55 MPH OVER EASTERN SLOPE AREAS INCLUDING NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS... AND THE AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES. THE HIGH WINDS WILL ALSO PRODUCE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE IN A FEW AREAS...INCLUDING ALONG INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING VICINITY. THUS HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
1 follow-up statement
000 WWUS74 KEPZ 171659 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 959 AM MST TUE FEB 17 2009 ...STRONG WINDS TO AFFECT THE BORDERLAND TODAY... .AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE THIS MORNING WITH SUSTAINED WIND SPEEDS AROUND 40 MPH OVER THE HIGHER MOUNTAINS AND AROUND 30 MPH ACROSS THE LOWLANDS BY THIS AFTERNOON. WIND GUSTS MAY REACH 55 MPH...ESPECIALLY OVER HIGHER MOUNTAINS AND ALONG EASTERN SLOPES. THE WINDY CONDITIONS WILL CAUSE BLOWING DUST AND SAND OVER THE DESERTS WITH VISIBILITIES LOWERING UNDER A MILE OVER A FEW LOCATIONS RESULTING IN DANGEROUS DRIVING CONDITIONS. THE WINDS SHOULD DECREASE THIS EVENING AFTER THE STORM SYSTEM MOVES EAST OF THE REGION. NMZ025-180100- /O.CON.KEPZ.HW.W.0001.090217T1700Z-090218T0100Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 959 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 40 MPH WITH GUSTS NEAR 60 MPH BY EARLY THIS AFTERNOON. THE HIGH WINDS MAY CAUSE BUILDING AND OTHER PROPERTY DAMAGE AND COULD BLOW DOWN TREES AND POWER LINES. HAZARDOUS DRIVING CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS SHOULD DECREASE THIS EVENING AS THE STORM MOVES EAST OF THE REGION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ023-024-031-032-TXZ055-056-180100- /O.CON.KEPZ.WI.Y.0004.090217T1900Z-090218T0100Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 959 AM MST TUE FEB 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH BY EARLY AFTERNOON WITH GUSTS TO 45 MPH. GUSTS MAY REACH 55 MPH OVER EASTERN SLOPE AREAS INCLUDING NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAINT AUGUSTIN PASS... AND THE AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES. THE HIGH WINDS WILL ALSO PRODUCE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE IN A FEW AREAS...INCLUDING ALONG INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING VICINITY. THUS HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TRIPOLI
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 16, 3:30 PM MST, 10 hours 21 minutes earlier.
Area forecast discussion, Feb 16, 3:30 PM MST, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 PM MST MON FEB 16 2009
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TONIGHT
INTO TOMORROW...BRINGING GUSTY WINDS TO THE SACRAMENTO MOUNTAINS
LATE TONIGHT...AND TO THE LOWLAND DESERTS DURING THE DAY TUESDAY.
WIND GUSTS OF UP TO 60 MPH WILL BE POSSIBLE TOMORROW IN THE
SACRAMENTO MOUNTAINS... WITH 45 TO 55 MPH GUSTS POSSIBLE IN THE
LOWLAND DESERTS...ESPECIALLY ALONG AND EAST OF THE RIO GRANDE.
THIS SYSTEM WILL EXIT THE REGION TUESDAY NIGHT. AN UPPER LEVEL
RIDGE WILL BUILD ACROSS THE WEST COAST FOR THE LATTER HALF OF THE
WEEK... BRINGING WARMER TEMPERATURES AND MOSTLY CLEAR SKIES.
&&
.DISCUSSION...
EXTENSIVE AND THICK HIGH CLOUD COVER STILL COVERS MUCH OF THE
EASTERN HALF OF THE CWA AS WAS EXPECTED. THE CLOUD COVER LAST
NIGHT INDEED KEPT TEMPS ON THE WARM SIDE. CLOUDCROFT TANKED INTO
THE UPPER 20S EARLY...BUT THEN REBOUNDED ABOVE FREEZING AND STAYED
THAT WAY MOST OF THE NIGHT AS THE CLOUDS THICKENED UP. KDMN/KLRU
WERE COLD SPOTS WHERE THE CLOUDS THINNED OUT JUST BEFORE DAWN. A
LOW OF 32 AT KLRU VERSUS 46 HERE AT KEPZ JUST GOES TO SHOW HOW
EVEN HIGH-LEVEL OVERCAST CAN HAVE A MAJOR IMPACT ON MORNING LOW
TEMPS
THE BAND OF THICK HIGH CLOUDS CONTINUES TO MARCH SLOWLY
EASTWARD... AND BY MORNING SHOULD BE PUSHED OUT TO SOUTHEASTERN
HUDSPETH COUNTY. UPPER LEVEL JET MAX OVER SOUTHERN CALIF AND
CENTRAL AZ CONTINUES TO STRENGTHEN... WITH A NICE PATCH OF CIRRUS
FANNING OUT IN THE LFQ OVER NORTHERN ARIZONA AS PER VISIBLE
SATELLITE IMAGERY. MEANWHILE BANDS OF RAINFALL ARE IMPACTING MUCH
OF THE CALIFORNIA COAST.
OUR LITTLE SHORTWAVE OF INTEREST IS CLEARLY SEEN ON WATER VAPOR
IMAGERY JUST MOVING ONSHORE THIS AFTERNOON. THIS DISTURBANCE WILL
MOVE ENE TONIGHT... APPROACHING THE FOUR CORNERS REGION BY
MORNING.
IT CONTINUES TO LOOK LIKE THE VAST BULK OF THE MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL WRING ITSELF OUT WEST OF THE CONTINENTAL
DIVIDE... THOUGH A STRAY RAIN/SNOW SHOWER CANNOT BE OUT-RULED IN
THE HIGH COUNTRY OF THE GILA TOMORROW.
THE MAIN PROBLEM WITH THIS SYSTEM WILL BE THE WIND. NOTICED SOME
TIMING DIFFERENCES WITH RESPECT TO THE CORE OF STRONGEST WINDS
ALOFT BETWEEN THE 12Z NAM AND GFS THIS AFTERNOON... WITH THE GFS
PUSHING THINGS THROUGH ABOUT 6 HOURS QUICKER THAN THE NAM. THE
NAM SEEMS TO BE DOING OK WITH INITIALIZATION AND THEORETICALLY
SHOULD BETTER HANDLE LEE-SIDE CYCLOGENESIS VERSUS THE GFS. WE ARE
NOW OUT OF THE TIME RANGE WHERE THE NAM CAN TEND TO SHOW SYNOPTIC-
SCALE SQUIRRELINESS... SO WE CAN BEGIN TO LEAN A LITTLE MORE ON
ITS DETAILED OUTPUT.
IN AN ATTEMPT TO BE BRIEF... 40-50 KT SW WINDS SHOULD BEGIN TO
MOVE IN UP AROUND 7-9000 FEET MSL AFTER 03Z TONIGHT... WHICH WOULD
BRING THE RISK OF ADVISORY-CRITERIA GUSTS TO PARTS OF THE
SACRAMENTO MOUNTAINS AFTER 10 PM... ESPECIALLY ON THE EAST-FACING
DOWNSLOPE REGIONS.
THE LOWLAND DESERTS WILL DECOUPLE THIS EVENING ESPECIALLY AS THE
HIGH CLOUDS START TO DRIFT AWAY. SO WINDS WILL REMAIN LIGHT
THROUGH DAYBREAK AT THE SURFACE... BUT WILL BE HOWLING JUST ABOVE
THE NBL... RAISING THE POSSIBILITY OF LOW LEVEL WIND SHEAR AT AREA
AIRPORTS TOMORROW MORNING.
WITH DAYTIME HEATING... TURBULENT MIXING WILL BEGIN TO TRANSPORT
THE STRONGER WINDS DOWN TO THE SURFACE BY LATE MORNING...
MEANWHILE LEE CYCLOGENESIS WILL RESULT IN A STRENGTHENING PRESSURE
GRADIENT ACROSS THE BORDERLAND. TIMING OF THE MID-LEVEL WIND CORE
MOVING INTO THE DMN/LRU/ELP AREA LOOKS TO BE AROUND 18-22Z...
WHICH SHOULD BE WELL PHASED WITH PEAK MIXING. THE WIND CORE SHOULD
BE EAST OF THE GILA AND BOOTHEEL REGIONS BY PEAK MIXING... SO THEY
SHOULD ESCAPE ADVISORY-CRITERIA WINDS.
GIVEN THEIR HIGHER ELEVATION...THE SACRAMENTOS WILL BEGIN TO
EXPERIENCE STRONGER WINDS EARLIER IN THE MORNING. PEAK WINDS AND
TIMING IN THE SACS STILL TOUGH TO PIN DOWN...SO FOR NOW WE HAVE
GONE WITH A HIGH WIND WATCH IN THE SACS STARTING AT 6AM...GOING
INTO THE EARLY EVENING HOURS. THE EVENING OR MID SHIFT WILL LIKELY
EITHER UPGRADE TO A WARNING OR CONVERT TO AN ADVISORY AS THEY SEE
FIT.
OTHERWISE FOR THE LOWLAND DESERTS...WIND ADVISORY KICKS IN AT 8 AM
AND GOES THROUGH EARLY EVENING. BUFKIT PROFILES SUGGEST TAPPING
INTO 40-50 KT LAYER... THUS WEST TO SOUTHWEST GUSTS OF 45 MPH
WILL BE COMMON ACROSS THE LOWLAND DESERTS. EAST SLOPES OF MOUNTAIN
RANGES SUCH AS THE FRANKLINS/FLORIDAS/ORGANS WILL LIKELY SEE GUSTS
UP TO 55 MPH.
EXPECTED WIND DIRECTION AND TIMING WOULD NORMALLY BE A PERFECT
SETUP FOR A BLOWING DUST EVENT...BUT ACTIVE MONSOONS THE PAST FEW
YEARS HAVE LIKELY INUNDATED THE MOST ACTIVE POINT-SOURCES FOR DUST
GENERATION SOUTH OF THE BORDER... PRIMARILY LAGUNAS GUZMAN AND
SANTA MARIA AT THE TERMINUS OF THE RIO CASAS GRANDES CLOSED-HYDRO
BASIN. MOST RECENT MODIS VEGETATION COVER IMAGERY IN AWIPS SHOWS
BLOBS OF NO-DATA OVER THESE FEATURES...BUT INDICATES WATER COVER
OVER THE SMALLER PLAYA PALOMAS. WHILE WE CONTINUE TO DRY OUT
RAPIDLY ACROSS THE REGION AS A WHOLE...THE MAIN DUST SOURCE
REGIONS ARE LIKELY STILL INUNDATED...CRUSTED OVER...OR HELD
TOGETHER BY DORMANT VEGETATION THAT WOULD NOT LIKELY BE PICKED UP
BY MODIS.
ALL THAT BEING SAID...EXPECT A LOW-END BLOWING DUST EVENT TOMORROW
WITH THE POINT-SOURCES STILL SHUT OFF... WITH NO WIDESPREAD AREAS
OF LIMITED VISIBILITY. HIGHLY LOCALIZED AREAS OF LOWER VISBYS
WILL BE POSSIBLE NEAR PLOWED FIELDS... CONSTRUCTION ZONES... AND
AREAS WHERE HUMAN ACTIVITY HAS BROKEN UP SOIL. CAUTION IS ADVISED
ON I-10 WEST OF LAS CRUCES IF ENCOUNTERING LOCALIZED REDUCED VISBY
IN BLOWING DUST.
OTHERWISE... REMAINDER OF THE FORECAST LOOKS TO BE IN GOOD SHAPE.
HELD LOW TEMPS UP A LITTLE BIT ON THE EAST SIDE OF EL PASO GIVEN
LIGHT DOWNSLOPING CONTINUING TUESDAY NIGHT. MID-LEVEL RIDGING
BUILDS IN OVER THE GREAT BASIN BY THURSDAY...RESULTING IN WARMING
TEMPS. HOWEVER...NORTHWEST FLOW ALOFT WILL LEAVE US OPEN FOR WEAK
BACKDOOR PUSHES WHICH WILL LIKELY BE SHALLOW WITHOUT MUCH IN THE
WAY OF STRONG COOLING GIVEN THE UPPER PATTERN.
&&
.AVIATION...VALID 17/0000Z-18/0000Z...
MDT TO STG TROUGH/WSW UNITED STATES MOVING INTO THE CENTRAL AND
SOUTHERN ROCKIES DEVELOPING DEEP SFC LOW NE NMEX WITH TIGHT SFC
PRESSURE GRADIENT OVER NMEX MIXING DOWN WITH STRONG JET STREAM
WINDS ALOFT. 00Z-06Z SCT10-15K AGL BKN20-25K AGL SFC WINDS
22010G20KT. 06Z-15Z MTN TOPS WINDS ESPLY SACRAMENTO MTNS
26030G45KT. INCREASING MDT MECHANICAL TURBC OVR/NR ALL MTNS ESPLY
E SLOPES. WITH SFC WINDS IMMEDIATE E SLOPES 25020G30KT. NOTE EL
PASO AREA 10-14Z WIND SHEAR 1K AGL WINDS 24037KT. 15Z-24Z SCT070
SCT10-15K SCT25K ALL AGL. SFC WINDS BECOMING 25030G45KT VSBY
1-3SM BLDU. GUSTS 55-65KT IMMEDIATE EAST SLOPES MDT TO SVR TURBC
SFC TO MTN TOPS ESPLY E OF MTNS. CAUTION ADVISED.
&&
.FIRE WEATHER...
MDT TO STG TROUGH/WSW UNITED STATES MOVING INTO THE CENTRAL AND
SOUTHERN ROCKIES DEVELOPING DEEP SFC LOW NE NMEX WITH TIGHT SFC
PRESSURE GRADIENT OVER NMEX MIXING DOWN WITH STRONG JET STREAM WINDS
ALOFT. LOW RH TDA IN MANY AREAS LESS THAN 15% BUT NO SUSTAINABLE WINDS
OF 20 MPH FOR 3 HRS VERY LIKELY WITH CONSIDERABLE HIGH CLOUDINESS
ALOFT.
TOMORROW RH LEVELS IN THE LOWLANDS EAST OF THE RIO GRANDE SHOULD
REACH CRITICAL LEVELS BELOW 15% FOR 3 HRS OR MORE ALONG WITH VERY
STRONG WINDS AND HIGH FIRE DANGER SO A FIRE WEATHER WATCH IS
IN EFFECT FOR THE LOW ELEVATIONS OF SIERRA...DONA ANA...OTERO...EL
PASO...AND HUDSPETH COUNTIES FROM MID MORNING TO EARLY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 44 69 41 61 35 / 0 0 0 0 0
SIERRA BLANCA TX 43 68 32 61 31 / 0 0 0 0 0
LAS CRUCES 41 68 36 60 31 / 0 0 0 0 0
ALAMOGORDO 42 66 35 61 31 / 0 0 0 0 0
CLOUDCROFT 32 44 24 44 23 / 0 0 10 0 0
TRUTH OR CONSEQUENCES 36 65 33 61 29 / 0 0 0 0 0
SILVER CITY 33 54 25 53 25 / 0 10 10 0 0
DEMING 38 66 30 61 28 / 0 0 0 0 0
LORDSBURG 37 65 29 61 28 / 0 10 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NMZ112.
WIND ADVISORY FROM 8 AM TO 5 PM MST TUESDAY FOR NMZ023-024-031-
032.
WIND ADVISORY FROM 10 PM THIS EVENING TO 6 AM MST TUESDAY FOR
NMZ025.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
NMZ025.
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR TXZ055-056.
WIND ADVISORY FROM 8 AM TO 5 PM MST TUESDAY FOR TXZ055-056.
&&
25-HARDIMAN / 20-NOVLANHazardous weather outlook, Feb 16, 6:45 AM MST, 19 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MST MON FEB 16 2009 NMZ022>025-030>032-TXZ055-056-171400- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 645 AM MST MON FEB 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL RETURN ON TUESDAY AND MAY APPROACH ADVISORY CRITERIA. BLOWING DUST IN A FEW AREAS WILL REDUCE VISIBILITIES BRIEFLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 10:12 PM MST | Red Flag Warning | EPZ | Doña Ana, Lincoln, Otero, Sierra | 20 hr |
Nearby
High Wind Warnings in New Mexico, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.